# SDR CALA9901469

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER LT HORIZONTAL STABILIZER BANANA PANEL SKIN AND DOUBLER BROKEN.  THE DAMAGED AREA WAS REMOVED.  A DOUBLER AND FILLER WERE INSTALLED IAW SRM 55-03, FIGURE 17, 51-10-3, AND 51-10-4.
